I started HUmira on 4/18/15. I have had constant diarrhea since. I get somewhat normal stool near the end of the 2 weeks between doses and then time for another. I don't know if this is normal but from others comments, I gather not. I was Crohn's symptom free prior to Humira.
Common side effects are diarrhea, nausea, abdominal pain, vomiting. Their incidence is between 1-10% of people who've been on Humira. There are alternatives to Humira that you may want to ask your Dr. about. For a more complete list of side effects, go to the link below. Be aware that most effects are not common.
I had the same problem while taking Humira! I did some research and found that Humira contains Mannitol which IS a baby laxative. I suppose you and I are very sensitive to it. Lucky Us! Lol. Debbie
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2015 • 4 answers
Updated 10 May 2013 • 7 answers
Updated 27 Apr 2017 • 2 answers
Humira - Taking humirs for crohns, experiencing bad nausea in morning, bringing up frothy substance?
Updated 24 Feb 2015 • 1 answer
Updated 2 Apr 2017 • 1 answer